Annual Scientific Meeting 2022 6-7 February

Overview

The 2022 Annual Scientific Meeting is a virtual event produced by Register here or visit https://app.praxhub.com/education/444

Hosted by



Associate Professor Lou Irving



Professor Robert Booy

Accreditation

This event is accredited with ACRRM. *The 11 hours of PDP are only available for those who attend the live sessions.



(ID:

Day 1 Sunday 6 February 2022

6:30 PM - 9:25 PM

| Session 1: Pandem | nics: Past, Present and Future | Chair: | Lou Irving |
|--------------------|--|--------|----------------|
| 18:30 – 18:50 | Epidemiology, public health & modelling | | Ben Cowling |
| 18:50 – 19:10 | Immunogenetics | | Vanessa Bryant |
| 19:10 – 19:30 | Pandemic proofing our future | | Kirsty Short |
| 19:30 – 19:50 | Discussion – Q&A | | |
| 19:50 – 20:10 | 20-minute break | | |
| Session 2: Covid-1 | 9 Vaccination | Chair: | Lou Irving |
| 20:10 - 20:30 | Should we vaccinate children against Covid- | 19? | Shamez Ladhani |
| 20:30 – 20:50 | Boosters | | Matthew Snape |
| 20:50 – 21:10 | Co-administration of Covid-19 and flu vaccin | es | Rajeka Lazarus |
| 21:10 - 21:25 | Discussion – Q&A | | |



Day 2 Monday 7 February 2022

8:50 AM - 4:00 PM

| Session 3: Theory V | 's Reality | Chair: | Lou Irving |
|--------------------------------------|---|-------------|--------------------|
| 08:50 – 09:10 | Covid-19 immune response | | Jennifer Juno |
| 09:10 – 09:30 | Modelling for beginners | | Patricia Campbell |
| 09:30 – 09:50 | What is happening on the ground – despite modelling | the | Allen Cheng |
| 09:50 – 10:10 | Discussion – Q&A | | |
| 10:10 – 10:30 | 20-minute break | | |
| Session 4: Other Co | onsiderations | Chair: | Lou Irving |
| 10:30 - 11:00 | Natural history of coronavirus, and what the | ey do | Stanley Perlman |
| 11:00 – 11:20 | Interface between mind and body | | Alex Holmes |
| 11:20 – 11:40 | Chronic complication of Covid-19, influenza | , EBV | Jane Sinclair |
| 11:40 - 12:00 | Discussion – Q&A | | |
| 12:00 - 13:00 | 60-minute lunch break | | |
| Session 5: Other Re | spiratory Diseases | Chair: | Robert Booy |
| 13:00 - 13:20 | Influenza – where is it and what can we exp | ect? | lan Barr |
| 13:20 – 13:40 | Pneumococcal disease: Implications of NIP recommendations | | Peter Eizenberg |
| 13:40 – 14:00 | RSV | | Gemma Saravanos |
| 14:00 – 14:20 | Discussion – Q&A | | |
| 14:20 – 14:40 | 20-minute break | | |
| Session 6: Safety & Treatment Chair: | | Robert Booy | |
| 14:40 – 15:00 | Vaccine safety | | Kristine Macartney |
| 15:00 – 15:20 | TTS | | Anoop Enjeti |
| 15:20 – 15:40 | Therapeutics | | Steven Tong |
| 15:40 – 16:00 | Discussion – Q&A | | |

Sponsored by



